# SDR UPS00233459

- Difficulty date: July 16, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CORROSION ON LWR ANTENNA SUPPORT BS 820 AT CENTER LINE.  CORROSION REMOVED IAW SRM 51-10-6.  FOUND TO BE OUT OF LIMITS.  CORRODED ANGLE SUPPORT REMOVED IAW SRM 51-30-2.  NEW ANGLE SUPPORT FABRICATED IAW SRM 51-20-1.  ANGLE SUPPORT RE-INSTALLED IAW SRM 51-30-2.
